# SDR CA000516022

- Difficulty date: May 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 3,446 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN5
- Condition: Missing
- Location: Nlg Axle Bolt
- Part time: 36,000 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE PILOT EXPERIENCED DIFFICULTY STEERING THE AIRCRAFT. THE AIRCRAFT WAS STOPPED ON THE RUNWAY AND IT WAS NOTICED THAT THE NOSEWHEEL WAS SITTING CROOKED ON THE NOSE GEAR FORK. FURTHER INSPECTION REVEALED THAT THE NOSE WHEEL AXLE BOLTAND ONE AXLE FERRULE WERE MISSING FROM THE NOSE GEAR. THE SUBMITTER SUSPECTS THAT THE NUT MAY HAVE COME OFF THE BOLT OR THE BOLT MAY HAVE BROKEN.
